REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21354
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorRomanowicz, Ewa-
dc.contributor.authorGrabowski, Adam-
dc.date.accessioned2026-10-29T07:06:27Z-
dc.date.available2026-10-29T07:06:27Z-
dc.date.issued2006-
dc.identifier.citationFormalized Mathematics, Volume 14, Issue 1, Pages 13-20pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21354-
dc.descriptionThis is a part of the author's MSc thesis.pl
dc.description.abstractWe introduce the notion of a permanent [13] of a square matrix. It is a notion somewhat related to a determinant, so we follow closely the approach and theorems already introduced in the Mizar Mathematical Library for the determinant. Unfortunately, the formalization of the latter notion is at its early stage, so we had to prove many very elementary auxiliary facts.pl
dc.description.sponsorshipThis work has been partially supported by the KBN grant 4 T11C 039 24 and the FP6 IST grant TYPES No. 510996.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International (CC BY-SA 4.0)-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleOn the Permanent of a Matrixpl
dc.typeArticlepl
dc.rights.holder© 2008 Ewa Romanowicz, Adam Grabowski, published by University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.identifier.doi10.2478/v10037-006-0003-2-
dc.description.AffiliationEwa Romanowicz - Institute of Mathematics, University of Białystokpl
dc.description.AffiliationAdam Grabowski - Institute of Mathematics, University of Białystokpl
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.pl
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.pl
dc.description.referencesCzesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529-536, 1990.pl
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.pl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.pl
dc.description.referencesCzesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.pl
dc.description.referencesCzesław Byliński. Semigroup operations on finite subsets. Formalized Mathematics, 1(4):651-656, 1990.pl
dc.description.referencesCzesław Byliński. Some properties of restrictions of finite sequences. Formalized Mathematics, 5(2):241-245, 1996.pl
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.pl
dc.description.referencesKatarzyna Jankowska. Matrices. Abelian group of matrices. Formalized Mathematics, 2(4):475-480, 1991.pl
dc.description.referencesKatarzyna Jankowska. Transpose matrices and groups of permutations. Formalized Mathematics, 2(5):711-717, 1991.pl
dc.description.referencesEugeniusz Kusak, Wojciech Leończuk, and Michał Muzalewski. Abelian groups, elds and vector spaces. Formalized Mathematics, 1(2):335-342, 1990.pl
dc.description.referencesH. Minc. Permanents. Addison-Wesley, 1978.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Binary operations applied to functions. Formalized Mathematics, 1(2):329-334, 1990.pl
dc.description.referencesAndrzej Trybulec. Enumerated sets. Formalized Mathematics, 1(1):25-34, 1990.pl
dc.description.referencesAndrzej Trybulec. Semilattice operations on finite subsets. Formalized Mathematics, 1(2):369-376, 1990.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.pl
dc.description.referencesAndrzej Trybulec and Agata Darmochwał. Boolean domains. Formalized Mathematics, 1(1):187-190, 1990.pl
dc.description.referencesWojciech A. Trybulec. Binary operations on fi nite sequences. Formalized Mathematics, 1(5):979-981, 1990.pl
dc.description.referencesWojciech A. Trybulec. Groups. Formalized Mathematics, 1(5):821-827, 1990.pl
dc.description.referencesWojciech A. Trybulec. Pigeon hole principle. Formalized Mathematics, 1(3):575-579, 1990.pl
dc.description.referencesWojciech A. Trybulec. Vectors in real linear space. Formalized Mathematics, 1(2):291-296, 1990.pl
dc.description.referencesWojciech A. Trybulec. Lattice of subgroups of a group. Frattini subgroup. Formalized Mathematics, 2(1):41-47, 1991.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.pl
dc.description.referencesKatarzyna Zawadzka. The product and the determinant of matrices with entries in a field. Formalized Mathematics, 4(1):1-8, 1993.pl
dc.identifier.eissn1898-9934-
dc.description.volume14pl
dc.description.issue1pl
dc.description.firstpage13pl
dc.description.lastpage20pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Artykuły naukowe (WInf)
Formalized Mathematics, 2006, Volume 14, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
On_the_Permanent_of_a_Matrix.pdf107,6 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons